# SDR GTIA020612

- Difficulty date: May 23, 2002
- Submitted: July 24, 2002
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND E/E BAY INTERCOSTAL CORRODED FROM STATION Y200 TO Y207 ABOVE LONGERON 21L.  REMOVED CORROSION.  FORMED INTERCOSTAL.  INSTALLED INTERCOSTAL.  (M)
